# SDR DL757091593

- Difficulty date: October 7, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N636DL
- Make and model: Boeing 757232
- Aircraft serial: 23763
- Aircraft time: 70,492 hours, 33,169 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Module
- Part number: V643602
- Condition: Cracked
- Location: Antiskid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

REJECTED T/O.  RT HYD DROPPING.  ANTISKID FUSE MODULE CRACKED.
